# SDR S2YA05033

- Difficulty date: May 19, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N356SK
- Make and model: Dorner DO328300
- Aircraft serial: 3163
- Engine: Pwa PW306B
- System (JASC): 2400 · Electrical Power System
- Part: Panel
- Part number: 230G02Y04
- Condition: Failed
- Location: Left
- Part time: 6,393 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE CREW REPORTED A LT GENERATOR FAIL MESSAGE.  CREW CONSULTED WITH DISPATCH AND MADE AN AIR-TURN-BACK.  MECHANIC SWAPPED LT AND RT GENERATORS AND ALL OPERATIONAL CHECKS WERE GOOD.  DURING TAXI OUT FOR THE NEXT FLIGHT THE LT GENERATOR FAILED.  MECHANIC SWAPPED THE LT AND RT HALLEFECT DEVICES AND REPLACED THE 1VE PANEL.  PROBLEM HAS NOT RETURNED.
